Ask Your Health Question and Get an Answer ASAP
(1) Are there certain foods, exercises, or other activities that cause these "sick flutters?"
(2) Is it painful? (sharp, cramping, ache, indigestion, continuous, or intermittent)
(3) Are you taking any medications? If so, what kind?
(4) Is this a regular occurrence or intermittent?
(5) Have you been under stress lately?
(6) What area of the stomach is affected? (lower intestine, upper GI, etc...)
(7) Brace yourself....Any chance of pregnancy?
The best answers you can provide to the above questions can help us give a better answer to your question.
Withdrawal symptoms from Effexor can cause nausea, vomiting, muscle pain, and headache or weakness, although those symptoms usually don't occur unless the drug is stopped abruptly....even though you did stop your Effexor, this just doesn't seem to be the culprit.
Also, if you were pregnant, it would not be likely to be feeling "flutter" from an embryo at this point as you are not even late for your period.
It's more likely you are experiencing hypoglycemia (low blood sugar) as evidenced by the feeling of tiredness and hunger followed by relief after eating. I suggest a trip to your doctor where she/he can do some blood tests to check for hypoglycemia, and give you a full routine work-up. You didn't mention if you were experiencing stress lately. Many chronic and acute gastrointestinal disorders can cause spasms in the colon that can be triggered by stress....often resulting in diarrhea and cramping, though they can be treated. (Sometimes even hunger can cause that "flutter" feeling you describe.)
It's also a good idea to have your gynecologist exam you. At age 22, you should be seeing a gynecologist regularly anyway.
So try to make an appointment with your doctor as soon as possible. In the meantime, if you know anyone who is a diabetic and has a glucometer to check their blood sugar at home, try checking your blood sugar with a clean finger-stick to see what your baseline level is and then test it again when you are having those symptoms to compare the difference. But definitely see your doctor soon.